ARTHREX, INC. FLIPCUTTER II, SHORT 9.5MM; NSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
FLIPCUTTER II, SHORT 9.5MM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an acl allograph procedure, when the surgeon was drilling the femoral tunnel, the ar-1204as-95, broke in retro drilling high in the notch before tunnel was drilled.The broken fragment was retrieved and the case was completed by using another flip cutter.